# SDR 2009FA0000226

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: General aviation
- Aircraft: N543SC
- Make and model: Cessna S550
- Aircraft serial: 0144
- Aircraft time: 6,803 hours, 6,374 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 661205061
- Condition: Cracked
- Location: Nacelle
- Part time: 6,803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STC NR ST02664CH, INSTALLATION OF ENGINES, THE PYLONS REQUIRE DISASSEMBLY AND MODIFICATION.  DURING DISASSEMBLY OF THE LT PYLON, THE AFT PYLON CENTER RIB WAS FOUND CRACKED AT THE LOWER STRINGER CUT-OUT.  THE CRACK EMANATES FWD FROM THE STRINGER CUT-OUT.  THE LOWER FLANGE OF THE RIB IS ALSO JOGGLED AT THIS AREA.
